Sequence-to-sequence recursiveness. (English) Zbl 0311.02047


03D20 Recursive functions and relations, subrecursive hierarchies
03D99 Computability and recursion theory
68N01 General topics in the theory of software
18B20 Categories of machines, automata


Full Text: DOI


[1] Eilenberg, S.; Eigot, C. C., Iteration and recursion, Proceedings of the Nat. Acad. of Sci., 61, 378-379 (1968) · Zbl 0193.31001
[2] Eilenberg, S.; Elgot, C. C., Recursiveness (1970), Academic Press: Academic Press New York · Zbl 0211.31101
[3] Germano, G.; Maggiolo-Schettini, A., Markov’s normal algorithms without concluding formulas: an application, (IVth Intern. Congr. for Logic, Methodology and Philosophy of Science, 6 (August 29-September 4, 1971), Centre of Inform. and Docum. in Social and Political Sciences: Centre of Inform. and Docum. in Social and Political Sciences Bucharest) · Zbl 0283.68026
[4] Germano, G.; Maggiolo-Schettini, A., A characterization of partial recursive functions via sequence functions, Notices Amer. Math. Soc., 19, 332 (1972) · Zbl 0242.02043
[5] Germano, G., A new theory of computability, (Seminaires IRIA Theorie des algorithmes, des languages et de la programmation (1972), IRIA: IRIA Rocquencourt, 78150 Le Chesnay, France), 33-36
[6] Germano, G.; Maggiolo-Schettini, A., Quelques caracterisations des fonctions récursives partielles, C.R. Acad. Sci. Paris, 276, 1325-1327 (1973), Ser. A · Zbl 0324.02025
[7] Germano, G.; Maggiolo-Schettini, A., Proving a compiler correct: a simple approach, J. Comput. System Sci., 10, 666-679 (1975) · Zbl 0304.68022
[8] Germano, G.; Maggiolo-Schettini, A., Loops in ALGOL 60 and in category theory, SIGACT News, 6, 21-23 (1974)
[9] Henkin, L.; Monk, J. D.; Tarski, A., Cylindric algebras (1971), North-Holland Publishing Co: North-Holland Publishing Co Amsterdam · Zbl 0214.01302
[10] Mac Lane, S., Categories for the working mathematicians (1971), Springer-Verlag: Springer-Verlag New York · Zbl 0232.18001
[11] Naur, P., Revised Report on the algorithmic language ALGOL 60, Comm. ACM, 6, 1-17 (1963) · Zbl 0109.35105
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.